Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS Cheyenne, WY

June 4, 2014Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2014, 3:39 PM MDT for Goshen County, Wyoming. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 3:39 PM MDT (21:39 UTC)
Expired
Jun 4, 2014, 4:01 PM MDT
In force
22 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 91 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:44 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WUUS55 KCYS 042139
SVRCYS
WYC015-042215-
/O.NEW.KCYS.SV.W.0043.140604T2139Z-140604T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 415 PM MDT

* AT 335 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
  SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HAWK SPRINGS...YODER AND VETERAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4206 10438 4191 10405 4164 10425 4174 10450
TIME...MOT...LOC 2139Z 218DEG 20KT 4179 10430

HAIL...1.50IN
WIND...60MPH

$$

TJT
1 follow-up statement
599 
WWUS55 KCYS 042201
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT WED JUN 4 2014

WYC015-042211-
/O.CAN.KCYS.SV.W.0043.000000T0000Z-140604T2215Z/
GOSHEN WY-
401 PM MDT WED JUN 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM MDT.

LAT...LON 4206 10438 4191 10405 4164 10425 4174 10450
TIME...MOT...LOC 2201Z 218DEG 20KT 4189 10420

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:07 PM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 4, 12:07 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1207 PM MDT WED JUN 4 2014

.UPDATE...
ISSUED AT 935 AM MDT WED JUN 4 2014

FORECAST LOOKS PRETTY WELL ON TRACK FOR TODAY. NO BIG UPDATES
EXPECTED AT THIS TIME. FOLLOWING THE COLD FRONT LAST NIGHT AND LOW
CLOUDS GENERALLY EAST OF THE LARAMIE RANGE THIS MORNING...IT WILL
TAKE A WHILE TO DESTABILIZE TODAY. SHOULD SEE SOME CONVECTIVE
CLOUDS DEVELOPING OVER THE MOUNTAINS BY EARLY THIS AFTERNOON...BUT
STRONGER CONVECTION AND STORMS SHOULD HOLD OFF UNTIL MID TO LATE
AFTERNOON. SHORTWAVE WILL MOVE INTO SOUTHEAST WYOMING LATE
AFTERNOON TO EARLY EVENING. THIS WAVE WILL PROVIDE A BOOST TO
UPWARD VERTICAL VELOCITIES CAUSING CONVECTION TO BECOME MORE ROBUST
AND INCREASE THE COVERAGE. MODELS ALSO SHOWING A COLD FRONT
DROPPING SOUTH ACROSS THE AREA THIS EVENING IN ASSOCIATION WITH
THE SHORTWAVE. THIS ALSO COULD BE A FOCUS FOR ENHANCED CONVECTION
THIS EVENING. SO BASICALLY THIS THUNDERSTORM EVENT SHOULD START
OFF SLIGHTLY LATER THEN TYPICAL AND GO WELL INTO THE EVENING.
SOME STORMS MAY EVEN CONTINUE AFTER MIDNIGHT...BUT THE SEVERE
THREAT SHOULD BE LOW BY THAT TIME.

WILL HAVE TO SEE WHAT THE ACTUAL CAPE VALUES AREA THIS AFTERNOON.
CURRENTLY THE MODEL SHOWING 1000-2000 MU CAPE OVER THE NEBRASKA
PANHANDLE LATE TODAY. THE BULK SHEAR VALUES ARE ON THE HIGH SIDE
RANGING BETWEEN 40 TO 50 KTS...AND SOME BUFKIT SOUNDINGS SHOWING
CLOSE TO 60 KTS. SHOULD CAPE VALUES RUN 2000 J/KG OR HIGHER...WILL
AGAIN HAVE TO BE CONCERNED WITH VERY LARGE HAIL. NOT TOO EXCITED
AT THIS POINT BUT GOLF BALL SIZE HAIL THAT IS CURRENTLY IN THE HWO
LOOKS REASONABLE...BUT WILL STILL  HAVE TO WATCH THE CAPE PROFILES
LATER TODAY.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 300 AM MDT WED JUN 4 2014

MORE CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE SHORT TERM.
FORECAST CHALLENGES DEAL WITH SEVERITY AND LOCATION OF THESE STORMS.

CURRENTLY...HAVE A FRONTAL BOUNDARY ALONG THE LARAMIE RANGE THIS
MORNING SEPARATING DRY AIR TO THE WEST FROM REALLY MOIST AIR OUT
OVER THE PANHANDLE. DEWPOINTS IN THE 50S WIDESPREAD ACROSS THE
PANHANDLE WITH 28F BEING REPORTED AT RAWLINS AT 1AM. STRATUS
SPREADING INTO AREAS EAST OF THE LARAMIE RANGE THIS MORNING AS
EAST AND NORTHEAST WINDS CONTINUE OUT IN THE PANHANDLE. MOST
REPORTING STATIONS DOWN IN THIS STRATUS...SETTING THE STAGE FOR
LATER THIS AFTERNOON.

STRATUS SHOULD BURN OFF BY MID TO LATE MORNING ACROSS THE
PANHANDLE AND AREAS EAST OF THE LARAMIE RANGE. ANOTHER ROUND OF
SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON. PARTICULARLY OUT IN
THE PANHANDLE WHERE AFTERNOON SURFACE BASED CAPES WILL BE 1500 TO
2000 J/KG. SHEAR NOT AS GREAT TODAY COMPARED TO TUESDAY
AFTERNOON...SO DO NOT THINK WE WILL SEE THE EXTREMELY LARGE HAIL
THAT HIT LOCATIONS SUCH AS TORRINGTON AND BAYARD. BUT STILL COULD
SEE GOLF BALL SIZED HAIL FROM THE MORE ROBUST STORMS. WILL ADD INTO
THE MORNING HWO. NAM/WRF AND ECMWF CONCENTRATING THE HEAVIEST
STORMS ACROSS THE NORTHERN PANHANDLE AND MAYBE INTO NIOBRARA
COUNTY IN EAST CENTRAL WYOMING. WRF SIMULATED SATELLITE FORECAST
HOWEVER HAS CELLS DEVELOPING OVER THE SOUTHERN PANHANDLE AS WELL
WITH A PRETTY INTENSE CELL NEAR SIDNEY AT 21Z. THESE STORMS COULD
LAST WELL INTO THE EVENING IF THE SIMULATED SATELLITE FORECAST
PANS OUT.

GET A LITTLE BREAK IN AFTERNOON THUNDERSTORMS FOR THURSDAY WITH
MODELS PUSHING PRECIP SOUTH INTO COLORADO. GFS AND ECMWF BRINGING
ANOTHER SHORTWAVE AND ASSOCIATED COLD FRONT INTO THE FORECAST AREA
THURSDAY NIGHT INTO FRIDAY MORNING. GFS AND ECMWF HITTING THE
PANHANDLE AND AREAS EAST OF THE LARAMIE RANGE PRETTY HARD FRIDAY
AFTERNOON WITH AN INCH PLUS QPF OVER MUCH OF THE PANHANDLE.
FORECAST STORM MOTIONS ON THE NAM SOUNDINGS OUT IN THE PANHANDLE
UNDER 10KTS WITH LONG/SKINNY CAPE PROFILES...SO HEAVY RAIN
CERTAINLY LOOKS POSSIBLE. WENT AHEAD AND ADDED SOME MENTION OF HEAVY
RAIN IN THE FORECAST FOR THE PANHANDLE FRIDAY AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 120 AM MDT WED JUN 4 2014

FRIDAY NIGHT...WITH COOL MOIST AIR SETTLING IN IN THE WAKE OF A COLD
FRONT...AND A PASSING SHORTWAVE TROUGH ALOFT...WILL SEE SCATTERED TO
NUMEROUS SHOWERS OVERNIGHT.

SATURDAY...SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED
THUNDERSTORMS...WILL OCCUR IN THE COOL...MOIST AIR WITH A SHORTWAVE
TROUGH ALOFT MOVING OVERHEAD NEAR PEAK HEATING.

SUNDAY...LESS AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS WITH LESS
LOW AND MID LEVEL MOISTURE.

MONDAY...ONLY ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS EXPECTED
NEAR THE MOUNTAINS AS A SHORTWAVE RIDGE ALOFT DEVELOPS OVERHEAD AND
THE LOW AND MID LEVELS DRY OUT COMPARED TO SUNDAY.

TUESDAY...CONTINUED RELATIVELY DRY WITH MINIMAL LOW AND MID LEVEL
MOISTURE AND ZONAL FLOW ALOFT HELPING TO INDUCE SURFACE LEE
TROUGHING AND WARM TEMPERATURES ALOFT ACTING AS A CAPPING INVERSION
AND PRODUCING SIGNIFICANT CONVECTIVE INHIBITION...CIN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 1141 AM MDT WED JUN 4 2014

THE MAIN CONCERN THIS AFTERNOON IS THE CHANCE OF AFTERNOON
THUNDERSTORMS DEVELOPING ONCE AGAIN.

LATEST VISIBLE IMAGERY WAS SHOWING THE CUMULUS ENHANCING ALONG THE
LARAMIE RANGE. THIS APPEARS TO BE ANOTHER SETUP FOR STRONG TO
SEVERE CONVECTION THIS AFTERNOON ESPECIALLY IN THE PANHANDLE TAF
SITES. 0-6KM SHEAR VALUES ARE GENERALLY AROUND 40 TO 50KTS WHICH
IS FAVORABLE FOR SUPERCELLS ALONG WITH GOOD INSTABILITY WITH
1200-1700J/KG OF SURFACE BASED CAPE. GENERAL STORM MOTION WILL BE
NORTHEAST AT 20 KTS...BUT RIGHT MOVERS WILL GENERALLY BE EAST AT
15 TO 20KTS. WOULD NOT BE SURPRISED TO SEE MORE LOW CLOUDS AND FOG
DEVELOP OVERNIGHT AS THE BOUNDARY LAYER SATURATES ONCE AGAIN
BEHIND THE WEAK FRONTAL BOUNDARY AND DRY LINE RETREATING.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MDT WED JUN 4 2014

MINIMAL FIRE WEATHER CONCERNS AS SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE IN GREEN UP STAGE ON FUELS. DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS EAST OF THE LARAMIE RANGE THROUGH THE WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 300 AM MDT WED JUN 4 2014

RIVER FLOODING WILL CONTINUE ALONG THE UPPER NORTH PLATTE AND
LARAMIE RIVERS OVER THE NEXT FEW DAYS. HOWEVER STAGES HAVE CRESTED
AND ARE FORECASTED TO RECEDE. A DRY WEATHER PATTERN WILL EXIST FOR
AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH AT LEAST MIDWEEK
SO NO WIDESPREAD RAINFALL EVENTS ARE EXPECTED. TEMPERATURES WILL
BE SEASONAL...PRODUCING SOME SNOW MELT EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...CLAYCOMB
LONG TERM...RUBIN
AVIATION...REC
FIRE WEATHER...CLAYCOMB
HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 4, 10:18 AM MDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MDT WED JUN 4 2014

WYZ103>106-109>117-051630-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1018 AM MDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND WEST OF
THE LARAMIE RANGE THIS AFTERNOON. THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE. DIME SIZED HAIL AND DOWN BURST WINDS TO 50 MPH WILL
BE THE PRIMARY HAZARDS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THROUGH TUESDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE
NEBRASKA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
051630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1018 AM MDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND PERSIST INTO THE LATE EVENING FOR AREAS EAST OF THE LARAMIE
RANGE. SOME OF THESE STORMS COULD BECOME SEVERE WITH GOLF BALL
SIZED OR LARGER HAIL...AND WIND GUSTS TO 70 MPH. THE MAIN THREAT
FOR SEVERE THUNDERSTORMS EXIST EAST OF INTERSTATE 25...AND INTO
THE NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THROUGH TUESDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE
NEBRASKA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR AREAS EAST OF
INTERSTATE 25 AFTER 3 PM MDT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

SML

In the hours before

Special weather statement, Jun 4, 2:14 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MDT WED JUN 4 2014

WYZ101-103-042045-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
214 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR CONVERSE COUNTY UNTIL 245 PM
MDT...

AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BILL...OR 40 MILES NORTH OF
DOUGLAS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

SEVERAL OTHER SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER
CONVERSE COUNTY AS OF 212 PM MDT. ANY OF THESE SHOWERS AN
THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50 MPH.

LOCATIONS NEAR THE PATH OF THE STRONGEST STORM INCLUDE...
  DULL CENTER...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 124 AND
173.

&&

LAT...LON 4347 10494 4264 10493 4264 10533 4244 10539
      4245 10602 4346 10608
TIME...MOT...LOC 2012Z 225DEG 20KT 4336 10539

LIEBL
Special weather statement, Jun 4, 3:09 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT WED JUN 4 2014

WYZ101-102-042200-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
309 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 400 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 45 MILES NORTH OF DOUGLAS...MOVING EAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4349 10482 4315 10489 4320 10532 4351 10528
TIME...MOT...LOC 2108Z 283DEG 14KT 4338 10515

TJT
Special weather statement, Jun 4, 3:28 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT WED JUN 4 2014

NEZ019-WYZ108-042215-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-
328 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND EXTREME
WESTERN SCOTTS BLUFF COUNTIES UNTIL 415 PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HAWK SPRINGS...OR 25 MILES
SOUTH OF TORRINGTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAWK SPRINGS CAMPGROUND...
  HAWK SPRINGS RECREATION AREA...
  HAWK SPRINGS...
  YODER...
  VETERAN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4207 10445 4191 10403 4158 10429 4167 10459
TIME...MOT...LOC 2128Z 207DEG 13KT 4173 10432

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:14 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 3:09 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 3:28 PM MDTSpecial Weather StatementCYSGoshen47 min
Jun 4, 3:43 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jun 4, 4:16 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.